# SDR ORJA98112

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER START, RIGHT ENGINE GENERATOR WOULD NOT COME ON LINE.  APU GEN POWER BLUE LIGHT REMAINED 'ON' ON RIGHT DISTRIBUTION SYSTEM EVEN THOUGH APU WAS SHUT DOWN.  DEENERGIZED APU RT POWER RELAY.  APU GEN AND CONTROL SYSTEM IS INOP.  ENTERED DMI 13916 WPC 18492.  APU OPERATIONAL, DMI CLEARED.  OPERATIONS CHECK NORMAL.  (M)
